Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Alright, so... about 2 weeks ago a made a post about how horrible my IB was, but im happy to say i think it's FINALLY OVER! My face only has about 2 or 3 active zits on it now.... BUT, i have sooo many redmarks from my IB. My face looks like an acne battleground. Is the worst part finally over though? I'm about a month and a half into my dosage. How long should it take for red marks to fade? People say accutane slows down the healing process buy my skin seems to be shedding faster on accutane... any thoughts?

Share this post


Link to post
Share on other sites

Im at the same point... I got a real lot of acne in my first 2 weeks, now I dont seem to be getting any new zits anymore...

Same here with the redness, my skin had so many red marks... so I started using tazorac again and almost all my redness is gone :)

If you have been perscribed tazorac, and your skin isnt dry or irritated already you should try taz on an area and see if it gets better ( i use it on my whole face lol)

Share this post


Link to post
Share on other sites

I was the same, had my IB within the first 3 days, and 3 weeks later they were pretty much gone (and it was HORRENDOUS to say the least). Now 6 1/2 weeks in and most of my red marks are gone as well, actually most of them have been gone for a couple of weeks already. I tried some aloe vera on my worst spots and it really seemed to help me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×